# SDR IPXA2020062967022

- Difficulty date: June 4, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC0165527
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING I/B FLAP I/B HINGE FWD O/B UPPER SUPPORT IS CRACKED.REMOVED AND REPLACED CRACKED LT WING I/B FLAP I/B HINGE FWD O/B UPPER SUPPORT IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
